Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2018, Volume 21, Number 2, Pages 201–213 (Mi sjvm678)  

This article is cited in 2 scientific papers (total in 2 papers)

Tracking the solution to a nonlinear distributed differential equation by feedback laws

Yu. S. Osipovab, V. I. Maksimovc

a Lomonosov Moscow State University, 1 Leninskie Gory, Moscow, 119991, Russia
b Steklov Mathematical Institute RAS, 8 Gubkina str., Moscow, 119991, Russia
c Krasovskii Institute of Mathematics and Mechanics UB RAS, 16 S. Kovalevskaya str., Yekaterinburg, 620990, Russia

Abstract: A nonlinear distributed second order equation is considered. An algorithm for tracking a prescribed solution based on constructions from the feedback control theory is designed. The algorithm is stable with respect to informational noise and computational errors. It is oriented to a large enough time interval, where the solution is considered.

Key words: distributed differential equation, feedback, tracking problem.

Funding Agency Grant Number
Russian Science Foundation 14-11-00539


DOI: https://doi.org/10.15372/SJNM20180206

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2018, 11:2, 158–169

Bibliographic databases:

UDC: 517.977
Received: 31.10.2017
Revised: 01.12.2017

Citation: Yu. S. Osipov, V. I. Maksimov, “Tracking the solution to a nonlinear distributed differential equation by feedback laws”, Sib. Zh. Vychisl. Mat., 21:2 (2018), 201–213; Num. Anal. Appl., 11:2 (2018), 158–169

Citation in format AMSBIB
\Bibitem{OsiMak18}
\by Yu.~S.~Osipov, V.~I.~Maksimov
\paper Tracking the solution to a~nonlinear distributed differential equation by feedback laws
\jour Sib. Zh. Vychisl. Mat.
\yr 2018
\vol 21
\issue 2
\pages 201--213
\mathnet{http://mi.mathnet.ru/sjvm678}
\crossref{https://doi.org/10.15372/SJNM20180206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3834385}
\elib{https://elibrary.ru/item.asp?id=34944632}
\transl
\jour Num. Anal. Appl.
\yr 2018
\vol 11
\issue 2
\pages 158--169
\crossref{https://doi.org/10.1134/S1995423918020064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434641800006}
\elib{https://elibrary.ru/item.asp?id=35752336}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048126601}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm678
  • http://mi.mathnet.ru/eng/sjvm/v21/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, “Ekstremalnyi sdvig v zadache otslezhivaniya resheniya operatornogo differentsialnogo uravneniya”, Tr. IMM UrO RAN, 25, no. 3, 2019, 141–152  mathnet  crossref  elib
    2. P. G. Surkov, “Tracking the trajectory of a fractional dynamical system when measuring part of state vector coordinates”, Differ. Equ., 56:11 (2020), 1463–1471  crossref  mathscinet  zmath  isi  scopus
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:214
    Full text:12
    References:23
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021